Milutin Obradović
Milutin Obradović
Professor , University of Belgrade (Serbia)
grf.bg.ac.rs üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
A class of univalent functions
M OBRADOVIĆ
Hokkaido Mathematical Journal 27 (2), 329-335, 1998
911998
New criteria and distortion theorems for univalent functions∗
M Obradović, S Ponnusamy
Complex Variables and Elliptic Equations 44 (3), 173-191, 2001
772001
On certain properties for some classes of starlike functions
M Obradović, S Owa
Journal of Mathematical Analysis and Applications 145 (2), 357-364, 1990
771990
On the starlike criteria defined by Silverman
M Obradovic, N Tuneski
Zeszyty Nauk. Politech. Rzeszowskiej Mat 24 (181), 59-64, 2000
642000
One criterion for univalency
M Nunokawa, M Obradović, S Owa
Proceedings of the American Mathematical Society 106 (4), 1035-1037, 1989
591989
On some results for starlike functions of complex order
M Obradovic, MK Aouf, S Owa
Publ. Inst. Math.(Beograd)(NS) 46 (60), 79-85, 1989
581989
Univalency, starlikeness and convexity applied to certain classes of rational functions
M Obradovic, S Ponnusamy, V Singh, P Vasundhra
Analysis-International Mathematical Journal of Analysis and its Application …, 2002
542002
Univalence and starlikeness of certain transforms defined by convolution of analytic functions
M Obradović, S Ponnusamy
Journal of Mathematical Analysis and Applications 336 (2), 758-767, 2007
462007
Simple sufficient conditions for univalence
M Obradović
Matematički Vesnik 49 (209), 241-244, 1997
45*1997
Sufficient conditions for starlikeness
M Nunokawa, S Owa, SK Lee, M Obradović, MK Aouf, H Saitoh, A Ikeda, ...
Chinese Journal of Mathematics, 265-271, 1996
401996
Coefficient characterizations and sections for some univalent functions
M Obradović, S Ponnusamy, KJ Wirths
Siberian mathematical journal 54 (4), 679-696, 2013
372013
On certain classes of strongly starlike functions
M Obradović, SB Joshi
Taiwanese Journal of Mathematics, 297-302, 1998
331998
Radius properties for subclasses of univalent functions
M Obradović, S Ponnusamy
Analysis 25 (3), 183-188, 2005
312005
Geometric Studies on the Class
M Obradović, S Ponnusamy, KJ Wirths
Bulletin of the Malaysian Mathematical Sciences Society 39 (3), 1259-1284, 2016
252016
Certain subclasses of Bazilevič functions of type α
S Owa, M Obradovic
International Journal of Mathematics and Mathematical Sciences 9, 1986
251986
Logarithmic coefficients and a coefficient conjecture for univalent functions
M Obradović, S Ponnusamy, KJ Wirths
Monatshefte für Mathematik 185 (3), 489-501, 2018
242018
Coefficient characterization for certain classes of univalent functions
M Obradović, S Ponnusamy
Bulletin of the Belgian Mathematical Society-Simon Stevin 16 (2), 251-263, 2009
242009
On certain subclasses of univalent functions and radius properties
M Obradovic, S Ponnusamy
Revue Roumaine de Mathematiques Pures et Appliquees 54 (4), 317, 2009
202009
A criterion for starlikeness
M Obradović, S Owa
Mathematische Nachrichten 140 (1), 97-102, 1989
201989
On certain inequalities for some regular functions in| z|
M Obradovic
International Journal of Mathematics and Mathematical Sciences 8, 1985
191985
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20